TitlePublic subsidies, tuition, and public universities’ choices of undergraduate acceptance and retention rates in the USA
Publication TypeJournal Article
Year of Publication2014
AuthorsKerkvliet, J, Nowell, C
JournalEducation Economics
Volume22
Issue6
Pagination652 - 666
Date PublishedFeb-11-2014
ISSN0964-5292
URLhttps://www.researchgate.net/publication/238046031_Public_subsidies_tuition_and_public_universities'_choices_of_undergraduate_acceptance_and_retention_rates_in_the_USA
DOI10.1080/09645292.2012.659010
Short TitleEducation Economics